# SDR UPS98227198

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 65245712
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT STAB UPPER SURFACE T/E BEAM HAS SEVERAL AREAS OF CORROSION FROM I/B TO O/B.  CORROSION REMOVED AND FOUND TO BE OUT OF LIMITS IAW SRM 55-10-1.  BEAM REPLACED IAW DRAWING NR 65-22987.
